Notes on bounded Hilbert algebras with supremum

Celani, Sergio A. and Hilbert, David: Notes on bounded Hilbert algebras with supremum. In: Acta scientiarum mathematicarum, (80) 1-2. pp. 3-19. (2014)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 3-19
Language: angol
Official URL:
DOI: 9
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 18-19. és a lábjegyzetekben
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item